Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I am the Nardil king........................

Posted by cybercafe on July 29, 2002, at 2:01:34

In reply to Re: I am the Nardil king........................ ross, posted by Bob on July 29, 2002, at 0:45:05

> Do the MAOIs have severe sex side effects and weight gain? I thought I heard that Nardil wipes out orgasm and ability to have an erection, and causes serious weight gain.

YES -- Parnate makes me a sex-crazed lunatic

It causes weight loss though


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cybercafe thread:113900
URL: http://www.dr-bob.org/babble/20020725/msgs/114119.html